# SDR KPVA200717

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 27,376 hours, 54,490 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(PIREP) SMOKE MASTER WARNING CAME ON DURING TAXI.  F/A VERIFIED THERE WAS NO SMOKE.  (MX) PERFORMED MASTER WARNING CAUTION LIGHT TEST IAW DHC-8 MM 26-12-05.  ADDITIONAL NOTES:  TWO DIFFERENT P/N SMOKE DETECTORS ON BOARD THIS AIRCRAFT.  NR 1 - P/N 30-231-3, S/N 35007 TIME SINCE REPAIR 174.8 HR.  NR 2 - P/N 473054, S/N 0054W, TIME SINCE REPAIR 1326.8 HR.  EXPERIENCED IN THE PAST THAT CELL PHONE USAGE TRIGGERS THE SMOKE WARNING AND BELIEVE THIS TO BE A DESIGN ISSUE.  THEREFORE, DON'T KNOW WHICH DETECTOR (OR BOTH) MAY HAVE GIVEN THE FALSE WARNING, SO ONLY A FUNCTIONAL TEST ON THE DETECTORS WAS PERFORMED.
